# SDR ASAA0540187

- Difficulty date: March 17, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: H41423
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND AFT CARGO DOOR EXTERNAL DOOR HANDLE HOUSING IS GOUGED.  REMOVED AND REPLACED HOUSING.  (M)
